
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
A Simple Proof of Gevrey Estimates for Expansions of Quasi-Periodic Orbits: Dissipative Models and Lower-Dimensional Tori
Adrián P. Bustamante, Rafael de la Llave
Regular and Chaotic Dynamics (2023) Vol. 28, Iss. 4-5, pp. 707-730
Open Access | Times Cited: 4
Adrián P. Bustamante, Rafael de la Llave
Regular and Chaotic Dynamics (2023) Vol. 28, Iss. 4-5, pp. 707-730
Open Access | Times Cited: 4
Showing 4 citing articles:
Constructing Longulence in the Galerkin-Regularized Nonlinear Schrödinger and Complex Ginzburg-Landau Systems
Jian-Zhou Zhu
(2025)
Open Access
Jian-Zhou Zhu
(2025)
Open Access
Travelling-Wave, Quasi-Periodic, and Persistent Longulent States of the Galerkin-Regularized Hydrodynamic-Type Systems
Jian-Zhou Zhu
(2025)
Closed Access
Jian-Zhou Zhu
(2025)
Closed Access
Constructing Longulence in the Galerkin-Regularized Nonlinear Schrödinger and Complex Ginzburg-Landau Systems
Jian-Zhou Zhu
(2025)
Open Access
Jian-Zhou Zhu
(2025)
Open Access
Computation of domains of analyticity of lower dimensional tori in a weakly dissipative Froeschlé map
Adrián P. Bustamante
Communications in Nonlinear Science and Numerical Simulation (2024), pp. 108538-108538
Closed Access
Adrián P. Bustamante
Communications in Nonlinear Science and Numerical Simulation (2024), pp. 108538-108538
Closed Access